# SDR SWIA201127313

- Difficulty date: August 12, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 25,968 hours, 20,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLL TO RIGHT OBSERVED IN FLIGHT WHEN FLAPS SELECTED FORM 30A TO 45A.  (FLT 4539)  REMOVED THE PAINT BUILDUP ON THE TRAILING AND LEADING EDGES OF THE FLAPS.
